Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I usually take the following 3 medications orally once daily:

I usually take the following 3 medications orally once daily:
Furosemide - 20 mg, Lisnopril (generic for Prinivil) - 40 mg, and Amlodipine Besylate (generic for Norvasc) - 2.5 mg. I recently ran out of the Furosemide (2 weeks ago) and have noticed an marked increase in edema in my left leg and an increase in hypertension (near 150/80 when usually 130/70). I also experience pain in my kidney areas when walking more than a block or two. Are the three medications interacting in some way?
Tue, 29 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Age: 28(in a few days) Height: 5 8 Weight: 185 Bp normal, but has been high in the past Concerned about being at risk for Diabetes Can allergy medication mask an oral infection? I ve been battling an oral infection for quite a few weeks now (Four to be exact), and I believed it to be thrush (yeast infection). I first went to Planned Parenthood and received fluconazole (Diflucan), which I ve had before, and a week s worth of metronidazole (Flagyl), just in case Bacterial Vaginosis went undetected. The Diflucan I ve taken before, but at this particular visit was the only time I ve taken Diflucan in two consecutive weeks. The white spots cleared up, following the treatment, as well as using geranium violet, gargling with warm salt water (after eating), eating 2 cups of pro-biotic yogurt a day, and taking at least 3 heaping spoonfuls of wet garlic a day and letting it sit in my mouth for a few minutes before swallowing. And, brushing my teeth before using garlic, disinfecting the toothbrush before and after brushings. My diet consisted of hardly any breads, but when I did, toasted wheat bread was consumed. I went to urgent care for a check up and, since I ve been trying home remedies and there are no visible signs, I was sent home untreated and without tests done. A few days later (and after going to a very smoky rave), I developed a sore throat. I went in and was prescribed Nazonex. It left a stinging sensation in my throat, and decided to take Claritan-D instead. That helped with the the sore throat and nasal congestion, but now I m out of the 5-day medication and concerned if the meds are masking a real issue, or have I not been taking them long enough? With the Claritan, I ve been trying to remember to take acidophilus pills, 500mg, twice daily. My question is, can allergy meds mask an oral infection? I m concerned that I may have some other bacterial infection. Each time I go to urgent care, they don t take any cultures, they only do a visual inspection. I don t have health insurance and can t afford the $80 visit to urgent care, if they aren t going to properly treat me. As a side note, I have been tested for other sexual diseases, and the results are all negative (HIV, herpes, syphilis, gonorrhea, chlamydia). When they looked in my mouth, they just said it looked a little red, and that my nose was draining, and gave me the Nazonex. At the moment, it feels like there is a some sort of small blockage at the base of the throat ( Adam s apple area) and nasal airway, and there are sores on the tip of my tongue and the base of my lower and upper teeth in the same area; however, I m not certain if its from the yeast coming back or if I just simply burned my mouth on yesterday s lunch :-/ The bumps look small, round, red, and flat, and are mostly located on the perimeter of the tongue near the front teeth. On the positive side, my vagina stopped itching (first time in five months), but I haven t so much as kissed my man since the oral outbreak :-(

doctor1 MD

I m currently taking Sotalol 120mg 2X daily and Diltiazem ER 180 mg. 1X daily I am going to start taking Vivscal for hair loss which contains Vitamin C, Niacin, Biotin, Iron and Zinc Wondering how the intraction would be. And if I should wait a couple of hours in between before I take them after the Sotalol

doctor1 MD

Hi Doctor, I am having severe hair loss problem since a year.. I was initially located in Kerala and now moved to Bangalore as a part of My career. The hair fall is more on both sides of the front...the density of my hair is decreasing day by day... Mainly on sides of my head... So I consulted a doctor regarding the same... He prescribed me two medicines. -MINTOP 5 % FOAM - twics daily for 3 months -ANDROANAGEN tab- once daily for 3 months.. I was planning to start from this week.. Before that I just want to ask you about this medicine .My questions are 1.How long will I need to take this medicine.. 2. Wil I get hair growth back on the sides where I have lost my hair.. 3.Will the density of hair Increase..by triggering new hair growth 4.What is the the androanagen tab for..?? 5.I am working in night shifts..(will be in office from 5:30pm to 02:30 am in office) Is that a reason for hairloss.. ? 6. Kindly provide me a proper diet plan for me to follow? Kindly answer my each questions individually...

Loading Online Doctors....